# SDR SWAA2017120418159

- Difficulty date: November 21, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 19,590 hours, 8,260 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL VAPOR BARRIER CRACKED AT BS 663.75, BETWEEN RBL 31.83 TO RBL 45.64.  REPAIRED BARRIER PER SRM.
